Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 189, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Nov 1, 2013, 12:02 AM EDT for 5 counties in Ohio. It was in force for 58 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 1, 2013, 12:02 AM EDT (04:02 UTC)
- Expired
- Nov 1, 2013, 1:00 AM EDT
- In force
- 58 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Crawford County, OH, Marion County, OH, Morrow County, OH, Seneca County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 132 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 12:15 AM EDT | TSTM WND DMG | 2 Se Tiffin, OH | NUMEROUS POLES AND POWER LINES DOWN NEAR US 224 JUST EAST OF STATE ROUTE 100. |
| Nov 1, 12:15 AM EDT | TSTM WND DMG | 5 W Tiffin, OH | HOUSE TRAILER KNOCKED OFF FOUNDATION. |
| Nov 1, 12:15 AM EDT | TSTM WND DMG | Tiffin, OH | 10 UTILITY POLES DAMAGED. POWER OUT IN SOUTHERN TIFFIN. |
| Nov 1, 12:15 AM EDT | TSTM WND DMG | Tiffin, OH | NEAR SR-18 E OF TIFFIN...STRUCTURAL DAMAGE TO BARN AND LARGE PROPANE TANKS DISPLACED BY WIND AND DAMAGED. |
| Nov 1, 12:15 AM EDT | TSTM WND DMG | Tiffin, OH | ONE TREE DOWN WEST OF NEW REGAL. |
| Nov 1, 12:25 AM EDT | TSTM WND DMG | Bucyrus, OH | TREE AND LIMBS FELL ON HOUSE DOING SOME DAMAGE. |
| Nov 1, 12:25 AM EDT | TSTM WND DMG | Marion, OH | FOUR TREES AND SOME POWERLINES DOWN. |
| Nov 1, 12:25 AM EDT | TSTM WND DMG | New Washington, OH | TREE ON ROAD. |
| Nov 1, 12:26 AM EDT | TSTM WND GST 58 | Marion, OH | |
| Nov 1, 12:30 AM EDT | TSTM WND DMG | 5 E Marion, OH | A TREE AND POWER LINE DOWN IN CLARDION TOWNSHIP. |
| Nov 1, 12:30 AM EDT | TSTM WND DMG | Crestline, OH | TREE ON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 10:09 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 716 m²/s²
- 0-3 km storm-relative helicity
- 846 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135
WUUS51 KCLE 010402
SVRCLE
OHC033-101-117-147-175-010500-
/O.NEW.KCLE.SV.W.0189.131101T0402Z-131101T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1202 AM EDT FRI NOV 1 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTH CENTRAL OHIO
MARION COUNTY IN NORTH CENTRAL OHIO
MORROW COUNTY IN NORTH CENTRAL OHIO
SENECA COUNTY IN NORTHWEST OHIO
WYANDOT COUNTY IN NORTHWEST OHIO
* UNTIL 100 AM EDT
* AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FOSTORIA TO 16 MILES SOUTHWEST OF LA RUE...AND
MOVING SOUTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
UPPER SANDUSKY...
TIFFIN...
SYCAMORE...
MARION...
BUCYRUS...
MOUNT GILEAD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4035 8293 4041 8294 4043 8323 4045 8326
4050 8326 4051 8342 4068 8343 4070 8350
4077 8351 4095 8348 4095 8346 4099 8345
4099 8342 4125 8342 4125 8284 4100 8283
4099 8272 4071 8273 4071 8263 4034 8265
TIME...MOT...LOC 0402Z 295DEG 47KT 4116 8340 4037 8351
$$
KOSARIK2 follow-up statements
910
WWUS51 KCLE 010438
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1238 AM EDT FRI NOV 1 2013
OHC175-010447-
/O.CAN.KCLE.SV.W.0189.000000T0000Z-131101T0500Z/
WYANDOT OH-
1238 AM EDT FRI NOV 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR WYANDOT COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY
MORNING FOR NORTHERN OHIO.
LAT...LON 4035 8293 4041 8294 4043 8310 4125 8310
4125 8284 4100 8283 4099 8272 4097 8272
4071 8273 4071 8263 4034 8265
TIME...MOT...LOC 0437Z 295DEG 47KT 4104 8273 4024 8286
$$
OHC033-101-117-147-010500-
/O.CON.KCLE.SV.W.0189.000000T0000Z-131101T0500Z/
CRAWFORD OH-MARION OH-MORROW OH-SENECA OH-
1238 AM EDT FRI NOV 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR MORROW...EASTERN MARION AND CRAWFORD COUNTIES IN NORTH CENTRAL
OHIO...AND EASTERN SENECA COUNTY IN NORTHWEST OHIO...
AT 1232 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ATTICA TO 11 MILES SOUTHWEST OF MARENGO...MOVING
SOUTHEAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...SPARTA AND
CHESTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY
MORNING FOR NORTHERN OHIO.
&&
LAT...LON 4035 8293 4041 8294 4043 8310 4125 8310
4125 8284 4100 8283 4099 8272 4097 8272
4071 8273 4071 8263 4034 8265
TIME...MOT...LOC 0437Z 295DEG 47KT 4104 8273 4024 8286
$$
MAYERS236
WWUS51 KCLE 010502
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
102 AM EDT FRI NOV 1 2013
OHC033-101-117-147-010512-
/O.EXP.KCLE.SV.W.0189.000000T0000Z-131101T0500Z/
CRAWFORD OH-MARION OH-MORROW OH-SENECA OH-
102 AM EDT FRI NOV 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR MORROW...EASTERN MARION AND
CRAWFORD COUNTIES IN NORTH CENTRAL OHIO...AND EASTERN SENECA COUNTY
IN NORTHWEST OHIO EXPIRED AT 1 AM EDT...
THE SHOWERS AND STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM FRIDAY
MORNING FOR NORTHERN OHIO.
LAT...LON 4035 8293 4041 8294 4043 8310 4125 8310
4125 8284 4100 8283 4099 8272 4097 8272
4071 8273 4071 8263 4034 8265
TIME...MOT...LOC 0438Z 295DEG 47KT 4103 8272 4023 8285
$$
KOSARIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 10:27 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Oct 31, 10:27 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1027 PM EDT THU OCT 31 2013
.SYNOPSIS...
LOW PRESSURE OVER LOWER MICHIGAN WILL DEEPEN IT TRACKS INTO
ONTARIO OVERNIGHT. THIS SYSTEM WILL PULL A STRONG COLD FRONT EAST
ACROSS THE AREA LATER TONIGHT. A SECONDARY COLD FRONT WILL MOVE
ACROSS THE EASTERN GREAT LAKES EARLY SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SOME 50+ KNOT GUSTS HAVE DEVELOPED OVER CENTRAL INDIANA WITH THE
LINE OF SHOWERS. SPC WANTED TO GO WITH A WATCH IN CASE THE WIND
GUSTS SPREAD NORTHEAST WHICH CAN HAPPEN IN THIS TYPE OF SITUATION
AS THE SURFACE LOW DEEPENS AND WE ARE UNDER THE LOW LEVEL JET. WILL
HAVE TO WATCH FOR THE DAMAGING WINDS. DAMAGING GUSTS MAY REMAIN
VERY LOCALIZED. IT IS POLICY TO ISSUE SEVERE THUNDERSTORM
WARNINGS FOR CONVECTIVE SHOWERS THAT HAVE DAMAGING WINDS EVEN IF
THERE IS NOT LIGHTNING AND THUNDER AT THE TIME.
EVENING DISCUSSION...
THE BRIEF LULL IN THE SHOWERS IS FILLING BACK IN AGAIN AS STRONG
UPWARD MOTION CONTINUES TO PRECEDE THE COLD FRONT AND TROUGH
ALOFT. THE DEEP LAYER OF MOISTURE...DTX AND ILN SOUNDINGS ARE
SATURATED TO 500 MB...CONTINUES TO PRODUCE SHOWERS AND IS
INHIBITING THE FULL MIXING OF THE WIND TO THE SURFACE. THE CLE VWP
SHOWING 60 KNOTS AT 3K AND ILN SHOWING 70 KNOTS AT 3K. IT SEEMS
THE COLD FRONT WILL BE THE ONLY MECHANISM TO POTENTIALLY MIX DOWN
THE WIND ALL OF THE WAY TO THE SURFACE. TSTORM DEVELOPMENT THIS
EVENING HAS BEEN CONFINED TO THE OHIO VALLEY AND SOUTH...THE ONLY
AREAS SHOWING ANY SURFACE BASED CAPE. IF WE HAVE THUNDER THIS FAR
NORTH IT WILL PROBABLY BE BASED ON ELEVATED CAPE. THE FRONT SHOULD
PASS THROUGH TOLEDO SHORTLY AFTER MIDNIGHT...CLEVELAND ABOUT 230
AM AND NW PENNSYLVANIA 4-430 AM.
TEMPS WILL RISE INTO THE LOWER...PERHAPS THE MID 60S AHEAD OF THE
FRONT. THEN DROP BACK INTO THE 50S AFTER FROPA...PROBABLY SOME
UPPER 40S FOR NW OHIO BY DAYBREAK.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
PRECIPITATION WILL BE JUST ABOUT EAST OF THE AREA BY 12Z WITH A FAIR
AMOUNT OF SUBSIDENCE AND CLEARING SKIES. WINDS WILL REMAIN GUSTY FOR
A FEW HOURS WITH GUSTS TO 35 MPH POSSIBLE. WE WILL ESPECIALLY NEED
TO WATCH WINDS ALONG THE LAKE SHORE IN CUYAHOGA AND LAKE COUNTIES
AND WIND ADVISORY MAY NEED TO BE EXTENDED IF WINDS STAY UP.
STATOCU WILL FILL BACK IN DURING THE AFTERNOON.
ANOTHER TROUGH WILL MOVE ACROSS THE LAKE ON FRIDAY NIGHT AND PULL A
SECONDARY COLD FRONT ACROSS THE AREA ON SATURDAY. SCATTERED SHOWERS
WILL DEVELOP...WITH GREATER COVERAGE DOWNWIND OF LAKE ERIE IN NE
OH/NW PA. DRIER AIR WILL START TO ARRIVE BY SUNDAY AS THE RIDGE
BUILDS ALOFT. LOW LEVEL FLOW WILL REMAIN OUT OF THE NORTH AND
LIMIT HIGHS TO THE 40S ON SUNDAY.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL BE OFF THE NEW ENGLAND COAST BY MONDAY AS THE
NEXT STRONG SYSTEM BEGINS TO TAKE SHAPE ACROSS THE PLAINS. THIS
STORM SYSTEM WILL TAKE ITS TIME MOVING EASTWARD ALLOWING THE REGION
TO WARM INTO WEDNESDAY. MOST LOCATIONS ON WEDNESDAY WILL BE INTO THE
60S. RAIN CHANCES LOOK LIKE THEY MAY INCREASE LATE TUESDAY NIGHT
ACROSS THE WEST BUT THE BETTER CHANCES LOOK TO BE WEDNESDAY INTO
THURSDAY.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
COLD FRONT CURRENTLY IN THE VICINITY OF CHICAGO AND MOVING EAST.
RAIN SHOWERS AHEAD OF THE FRONT WILL RESTRICT VISIBILITY AT TIMES
AT ALL TERMINALS...HOWEVER BREAKS IN THE SHOWERS ARE BECOMING MORE
APPARENT OVER THE PAST FEW HOURS. FRONTAL PASSAGE WILL BEGIN IN TOLEDO
AROUND 04Z AND THEN MOVE EAST ACROSS THE FORECAST AREA...REACHING
ERIE BY 07Z. SO FAR THIS EVENING ALL SITES HAVE EXPERIENCED GUSTS
AROUND 30 KNOTS. THE WIND WILL REMAIN GUSTY THROUGH MOST OF THE
OVERNIGHT AND THROUGHOUT THE FIRST HALF OF THE DAY TOMORROW. MVFR
CEILINGS WILL PERSIST AHEAD AND BEHIND THE FRONT. MINIMAL VFR
CEILINGS RETURN AROUND DAYBREAK TOMORROW AT ALL TERMINALS.
OUTLOOK...MVFR CEILINGS LIKELY FRIDAY NIGHT AND SATURDAY.
&&
.MARINE...
SOUTHERLY WINDS WILL INCREASE THROUGH THE EVENING...ESPECIALLY AFTER
00Z ACROSS THE WEST AS A COLD FRONT MOVES CLOSER TO LAKE ERIE. AS
THE COLD FRONT MOVES EASTWARD ACROSS THE LAKE OVERNIGHT WINDS WILL
SHIFT TO THE SOUTHWEST AND INCREASE SIGNIFICANTLY. WE HAVE DELAYED
THE ONSET OF THE GALE WARNING BY A COUPLE HOURS WITH IT STARTING AT
00Z ACROSS THE WEST AND 02Z ACROSS THE EAST. AS THE COLD ADVECTION
ARRIVES OVERNIGHT THE WINDS WILL INCREASE TO 40 TO MAYBE 45 KNOTS.
THIS STRONG GALE WILL NOT DECREASE ACROSS THE EAST UNTIL FRIDAY
AFTERNOON. SINCE WE ARE EXPECTING THE STRONG GALES THE WATER LEVELS
ACROSS THE WESTERN BASIN WILL DECREASE. AT THIS POINT IT APPEARS WE
WILL DROP TO 3 TO 4 FEET BELOW CRITICAL LEVELS. HAVE ENDED THE LOW
WATER ADVISORY WITH THE GALE FRIDAY AFTERNOON.
ANOTHER TROUGH WILL CROSS LAKE ERIE ON SATURDAY WITH WINDS
INCREASING OUT OF THE NW. WE ARE CERTAIN THAT SMALL CRAFT CONDITIONS
WILL PERSIST FROM FRIDAY NIGHT INTO SATURDAY NIGHT. CALMER
CONDITIONS SHOULD RETURN BY SUNDAY AFTERNOON. SOUTHERLY WINDS WILL
INCREASE ON MONDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR OHZ003-006>014-017>023-
027>033-036>038-047.
WIND ADVISORY UNTIL 4 PM EDT FRIDAY FOR OHZ089.
PA...WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR PAZ002-003.
WIND ADVISORY UNTIL 4 PM EDT FRIDAY FOR PAZ001.
MARINE...GALE WARNING UNTIL 5 PM EDT FRIDAY FOR LEZ061-146>149-166>169.
LOW WATER ADVISORY UNTIL 5 PM EDT FRIDAY FOR LEZ142>144-
162>164.
GALE WARNING UNTIL 10 AM EDT FRIDAY FOR LEZ142>145-162>165.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KEC
LONG TERM...MULLEN
AVIATION...MAYERS
MARINE...MULLENHazardous weather outlook, Oct 31, 10:30 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1030 PM EDT THU OCT 31 2013 OHZ007>014-017>023-027>033-036>038-047-020230- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 1030 PM EDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 4 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT CHANCE FOR SEVERE WINDS ALONG THE COLD FRONTAL PASSAGE TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. KEEP IN MIND...STRONG WIND GUSTS COULD POSSIBLY BE ASSOCIATED WITH SHOWERS AND NO THUNDER IS HEARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY WINDS UP TO 40 MPH MAY OCCUR FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006-PAZ002-003-020230- LUCAS-WOOD-SOUTHERN ERIE-CRAWFORD PA- 1030 PM EDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A SLIGHT CHANCE FOR SEVERE WINDS ALONG THE COLD FRONTAL PASSAGE TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. KEEP IN MIND...STRONG WIND GUSTS COULD POSSIBLY BE ASSOCIATED WITH SHOWERS AND NO THUNDER IS HEARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY WINDS UP TO 40 MPH MAY OCCUR FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ089-020230- ASHTABULA LAKESHORE- 1030 PM EDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 4 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT CHANCE FOR SEVERE WINDS ALONG THE COLD FRONTAL PASSAGE TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. KEEP IN MIND...STRONG WIND GUSTS COULD POSSIBLY BE ASSOCIATED WITH SHOWERS AND NO THUNDER IS HEARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. GUSTY WINDS UP TO 45 MPH MAY CONTINUE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ001-020230- NORTHERN ERIE- 1030 PM EDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A SLIGHT CHANCE FOR SEVERE WINDS ALONG THE COLD FRONTAL PASSAGE TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. KEEP IN MIND...STRONG WIND GUSTS COULD POSSIBLY BE ASSOCIATED WITH SHOWERS AND NO THUNDER IS HEARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. GUSTY WINDS UP TO 45 MPH MAY CONTINUE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142-143-162>164-020230- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1030 PM EDT THU OCT 31 2013 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT FRIDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 5 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. BECAUSE OF THE STRONG WINDS...LOW WATER IS POSSIBLE ON THE WESTERN END OF LAKE ERIE LATE TONIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-149-166>169-020230- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1030 PM EDT THU OCT 31 2013 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ146>148-020230- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- 1030 PM EDT THU OCT 31 2013 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 4 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ165-020230- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 1030 PM EDT THU OCT 31 2013 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. BECAUSE OF THE STRONG WINDS...LOW WATER IS POSSIBLE ON THE WESTERN END OF LAKE ERIE LATE TONIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ144-020230- THE ISLANDS TO VERMILION OH- 1030 PM EDT THU OCT 31 2013 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 4 AM EDT FRIDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 5 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. SEVERE THUNDERSTORM WATCH. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. BECAUSE OF THE STRONG WINDS...LOW WATER IS POSSIBLE ON THE WESTERN END OF LAKE ERIE LATE TONIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ145-020230- VERMILION TO AVON POINT OH- 1030 PM EDT THU OCT 31 2013 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 4 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. BECAUSE OF THE STRONG WINDS...LOW WATER IS POSSIBLE ON THE WESTERN END OF LAKE ERIE LATE TONIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 12:40 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Richland | 65 min |
| Nov 1, 1:21 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Holmes, Lake, Lorain, Medina and 2 more | 54 min |
| Nov 1, 3:02 PM EDT | Small Craft Advisory | CLE | 12 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.